# SDR 5APR2011122977101

- Difficulty date: December 29, 2011
- Submitted: December 30, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N687AF
- Make and model: Pilats PC1247
- Aircraft serial: 687
- Aircraft time: 4,444 hours, 4,252 cycles
- Engine: Pwa PT6A67B
- Engine time: 4,444 hours, 4,252 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Relay
- Part number: 9742001212
- Condition: Faulty
- Location: Stab Trim
- Part time: 2,298 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

CREW REPORTED STAB TRIM FAILURE, RUNAWAY NOSE DOWN ENROUTE TO GMU, THE ACFT LANDED SAFELY.   THE STAB TRIM DOWN RELAY WAS FOUND FAULTY, R & R USING A NEW RELAY IAW WDM 27-40-00.  THE SYS OPERATIONALLY TESTED GOOD IAW AMM 12-A-27-40-00-00A-903A-A.
